按条件检索“221”条记录

已选条件: 数据来源: WOS × 出版年: 2011 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. On f-Edge Cover Coloring of Nearly Bipartite Graphs SCOPUS SCIE

作者:Li, Jinbo; Liu, Guizhen

作者机构:[Li, Jinbo; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.2,247-253

WOS被引数:2

资源类型:期刊论文

WOS:000290372400004

2. Integration of sequence-similarity and functional association information can overcome intrinsic problems in orthology mapping across bacterial genomes SCOPUS SCIE

作者:Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Zhu, Xiaoran; Xu, Ying

作者机构:[Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Athens, GA 30602 USA.; [Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Xu, Ying] Univ Georgia, Inst Bioinformat, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Li, Guojun; Ma, Qin; Zhu, Xiaoran] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130023, Jilin, Peoples R China.

来源:NUCLEIC ACIDS RESEARCH,2011,Vol.39,Issue.22

WOS被引数:9

资源类型:期刊论文

WOS:000298186000003

3. Defect indices and definiteness conditions for a class of discrete linear Hamiltonian systems EI SCOPUS SCIE

作者:Ren, Guojing; Shi, Yuming

作者机构:[Ren, Guojing; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ren, Guojing] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.218,Issue.7,3414-3429

WOS被引数:26

资源类型:期刊论文

WOS:000297375100043

4. Robust stability for discrete-time uncertain singular Markov jump systems with actuator saturation EI SCOPUS SCIE

作者:Ma, S.; Zhang, C.; Zhu, S.

作者机构:[Ma, S.; Zhu, S.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, C.] Shandong Univ, Sch Control & Engn, Jinan 250061, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2011,Vol.5,Issue.2,255-262

WOS被引数:34

资源类型:期刊论文

WOS:000288498300001

5. Acyclic chromatic index of planar graphs with triangles EI SCOPUS SCIE

作者:Jianfeng Hou;Nicolas Roussel;Jianliang Wu

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University, Fujian, China;[ Roussel, N] National Taiwan University, Department of Mathematics, Taipei, Taiwan, National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan;[ Wu, J] School of Mathematics, Shandong University, Jinan, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.17,836-840

WOS被引数:8

资源类型:期刊论文

WOS:000293366400003

6. New Upper Bounds for the Heights of Some Light Subgraphs in 1-Planar Graphs with High Minimum Degree EI SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen

作者机构:[Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2011,Vol.13,Issue.3,9-16

WOS被引数:8

资源类型:期刊论文

WOS:000297927800002

7. On Higher Moments of Fourier Coefficients of Holomorphic Cusp Forms SCOPUS SCIE

作者:Lue, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES,2011,Vol.63,Issue.3,634-647

WOS被引数:7

资源类型:期刊论文

WOS:000290815000007

8. On Model Selection Consistency of Bayesian Method for Normal Linear Models EI SCOPUS SCIE

作者:SHUYUN WANG;YIHUI LUAN;QIN CHANG

作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Luan, Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Chang, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:Communications in statistics: theory and methods,COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2011,Vol.40,Issue.22,4021-4040

资源类型:期刊论文

WOS:000299994600007

9. A polynomial time approximation scheme for embedding hypergraph in a weighted cycle EI SCOPUS SCIE

作者:Chaoxia Yang;Guojun Li

作者机构:[Yang, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan 250100, China, Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, United States

来源:Theoretical computer science,THEORETICAL COMPUTER SCIENCE,2011,Vol.412,Issue.48,6786-6793

资源类型:期刊论文

WOS:000296987400013

10. Normality Criteria of Lahiri\'s Type and Their Applications SCOPUS SCIE

作者:Zhang, Xiao-Bin; Xu, Jun-Feng; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin; Xu, Jun-Feng; Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Jun-Feng] Wuyi Univ, Dept Math, Jiangmen 529020, Guangdong, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2011

WOS被引数:3

资源类型:期刊论文

WOS:000301727300001

11. Two classes of pseudo-triangular norms and fuzzy implications EI SCOPUS SCIE

作者:Hua-Wen Liu

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2011,Vol.61,Issue.4,783-789

WOS被引数:7

资源类型:期刊论文

WOS:000287783400006

12. On k-connected restrained domination in graphs SCOPUS SCIE

作者:Chen, Hongyu; Chen, Xuegang; Tan, Xiang

作者机构:[Chen, Hongyu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xuegang] N China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,387-397

WOS被引数:1

资源类型:期刊论文

WOS:000286533200033

13. The Tychonoff uniqueness theorem for the G-heat equation SCOPUS SCIE

作者:Lin Qian

作者机构:[Lin Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin Qian] Univ Bretagne Occidentale, Math Lab, CNRS, UMR 6205, F-29238 Brest 3, France.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.3,463-468

WOS被引数:1

资源类型:期刊论文

WOS:000288121400006

14. Two results on powers of 2 in Waring-Goldbach problem SCOPUS SCIE

作者:Liu, Zhixin; Lue, Guangshi

作者机构:[Liu, Zhixin; Lue, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.4,716-736

WOS被引数:3

资源类型:期刊论文

WOS:000287172400009

15. Optimal Threshold Dividend Strategies under the Compound Poisson Model with Regime Switching CPCI-S

作者:Wei, Jiaqin; Yang, Hailiang; Wang, Rongming

作者机构:[Wei, Jiaqin; Wang, Rongming] East China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

会议名称:Workshop on Stochastic Analysis and Finance

会议日期:JUN 29-JUL 03, 2009

来源:STOCHASTIC ANALYSIS WITH FINANCIAL APPLICATIONS, HONG KONG 2009,2011,Vol.65,413-429

WOS被引数:1

资源类型:会议论文

WOS:000395049600022

16. The Quadratic Problem for Stochastic Linear Control Systems with Delay CPCI-S

作者:Chen Li; Wu Zhen

作者机构:[Chen Li] China Univ Min & Technol, Dept Math, Beijing 100083, Peoples R China.

会议名称:30th Chinese Control Conference

会议日期:JUL 22-24, 2011

来源:2011 30TH CHINESE CONTROL CONFERENCE (CCC),20111344-1349

WOS被引数:3

资源类型:会议论文

WOS:000312652101079

17. Necessary and Sufficient Conditions of Optimality for Stochastic Integral Systems with Partial Information CPCI-S

作者:Wang Tianxiao; Zhu Qingfeng; Shi Yufeng

作者机构:[Wang Tianxiao; Zhu Qingfeng; Shi Yufeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:30th Chinese Control Conference

会议日期:JUL 22-24, 2011

来源:2011 30TH CHINESE CONTROL CONFERENCE (CCC),20111950-1955

WOS被引数:3

资源类型:会议论文

WOS:000312652102008

18. Comparative Risk Aversion for -Expected Utility Maximizers CPCI-S

作者:Jia, Guangyan; Xia, Jianming

作者机构:[Jia, Guangyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xia, Jianming] Chinese Acad Sci, Acad Mathe & Syst Sci, Lab Random Complex Structures & Data, Beijing 100190, Peoples R China.

会议名称:International Conference on Nonlinear Mathematics for Uncertainty and its Applications (NLMUA)

会议日期:SEP 07-09, 2011

来源:NONLINEAR MATHEMATICS FOR UNCERTAINTY AND ITS APPLICATIONS,2011,Vol.100,31-+

资源类型:会议论文

WOS:000307031600003

19. Input-Output Finite-Time Stability of Time-Varying Linear Singular Systems CPCI-S

作者:Yao Juan; Feng Jun-e; Sun Lin; Zheng Yu

作者机构:[Yao Juan; Feng Jun-e; Sun Lin; Zheng Yu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:30th Chinese Control Conference

会议日期:JUL 22-24, 2011

来源:2011 30TH CHINESE CONTROL CONFERENCE (CCC),201162-66

资源类型:会议论文

WOS:000312652100012

20. Robust Stability for Uncertain Discrete-Time Descriptor Markov Jump Systems subject to Actuator Saturation CPCI-S

作者:Ma Shuping; Zhang Chenghui

作者机构:[Ma Shuping] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:30th Chinese Control Conference

会议日期:JUL 22-24, 2011

来源:2011 30TH CHINESE CONTROL CONFERENCE (CCC),20111155-1160

资源类型:会议论文

WOS:000312652101043

共 12 页, 221 条记录

TOP